# SDR ASOA2014031910142

- Difficulty date: February 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER ATTACH ANGLE MISSING.  INSTALLED SILL ANGLE IAW DWG 601R-31-527-221, 51-42-21, 51-42-13, 51-42-06, SRM 51-22-00.   MAJOR REPAIR
